# SDR SWAA060105

- Difficulty date: January 8, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 58,351 hours, 47,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHT LENS CRACKED.  REMOVED AND REPLACED LENS PER MM.
